# SDR RAIA201611070001

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 37,394 hours, 22,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE EMERGENCY LIGHT STRIP ACROSS FROM 2A IS WORN.  R & R WORN FORWARD AISLE EMERGENCY LIGHT STRIP ACROSS FROM 2A. OPS CHECK GOOD.
